MathSciNet Relay Station
MathSciNet bibliographic data
MR1492120 (99i:46024) 46E35 (22E25 26D10 35K65 46M35)
Lu, Guozhen Local and global interpolation inequalities on the Folland-Stein Sobolev spaces and polynomials on stratified groups. Math. Res. Lett. 4 (1997), no. 6, 777–790.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement